# SDR UIEA200400046

- Difficulty date: April 8, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- Engine: Ge CF650E2
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A14124
- Condition: Malfunctioned
- Location: Upper Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER RT EMERGENCY DOOR SLIDE PARTIAL DEPLOYMENT;  DURING UPPER RT EMERGENCY DOOR SLIDE RAFT ASSEMBLY DEPLOYMENT TEST, SLIDE/RAFT FAILED TO FULLY INFLATE.  SEQUENCING MECHANISM RELEASED TO FACILITATE SLIDE RAFT REMOVAL AND DISPATCH TO STOP.  NOTE: ACTUAL OR APPARENT CAUSE OF PARTIAL DEPLOYMENT IS BEEN INVESTIGATED DURING THE SLIDE OVERHAUL.
